# SDR 2011FA0000784

- Difficulty date: October 16, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N9159F
- Make and model: Hughes 369D
- Aircraft serial: 1090605D
- Aircraft time: 10,925 hours
- Engine: Allsn 250C20B
- Engine time: 12,767 hours
- System (JASC): 7323 · Turbine Governor
- Part: Shaft
- Condition: Seized
- Location: Governor
- Component: Governor, Honeywell
- Component part number: 23065121
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GOVERNOR SHAFT SEIZED.  OVERHAUL TEARDOWN REVEALED MOST INTERNAL PARTS WORN EXCESSIVELY.
